To Deirdra And All Other Mirena Users

2 Replies
kristap - January 23

Hey! I got my Mirena inserted about a week ago... I've been having some brown and red streaks when I wipe and they are a little snotty looking.... sorry TMI... I've also had my back and neck hurt some and an itchy rash. I was reading and some side effects are back aches... acne and other skin problems. Anyone have this? I really enjoy the freedom of it! I just dunno what's normal as I only took pills and was on the patch when I conceived.... Thanks!

 

Deirdra - January 23

hey Kristap, I am having the dark brown and red spotting as well, i actually have to wear a pad. That is normal, as for back aches, no sory cant help you there...and as for acne, mine hame completely clear up....so maybe if you dont have it you get it and if you do it goes away?? but i would say with any concerns call your Dr.

 

spamanda - January 23

I've had my mirena for about two months and I am still having some spotting. It's just like you described, kristap. I don't have any of the other side effects, though. I actually just talked to my doc yesterday (it was my son's 4 month appointment) and he said it's common for up to the first 6 months to have some spotting. He told me if I'm still worried I should see someone at about 3 mos. and if I have any pain I'm supposed to see someone. But it sounds like this is all normal. I really like the freedom of it, too, especially with a little one I'm so frazzled some days I'd never remember to take the pill properly. Good luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?